# SDR SWIA202164325

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA FASTENERS DAMAGED ON FLOOR BEAM RBL9  FS559+64 (MARKED)   (C CHECK RO 02-12-2022)   REMOVED AND REPLACED DAMAGED FASTENERS AT FLOOR BEAM RBL9 FS559+64 REF CRJ 200 SRM 51-42-06
